# SDR DALA1053470909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936667
- Condition: Corroded
- Location: Bs 1308 L23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND AFT CARGO L23L HAS CORROSION STA 1308 ON BOTTOM OF LONGERON.  REMOVED CORROSION, FOUND OUT OF LIMITS, R & R LONGERON AT STA 1308 IAW SRM 51-30-2, 51-30-5.  FASTENERS INSTALLED ALSO IAW DWG 5936667 SHT1.
